# SDR 95ZZZX2410

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9669N
- Make and model: Beech E18S-9700
- Aircraft serial: BA382
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Misinstalled
- Location: Fuse Circuit
- Component: Janitrol, G93A22
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ACFT HEATER INOP.  INSP OF HEATER, LOCATED IN RT WING, REVEALED IT HAD OVERHEATED.  HEATER HOT ENOUGH TO CAUSE DISTORTION OF WING RIB ADJ TO HEATER & WRINKLE WING SKIN ABOVE HEATER.  HEATER REMOVED & SENT TO OVERHAUL SHOP WHERE NO DEFECTS FND.  SUSPECTED CAUSE OF HEATER OVERHEAT WAS OPERATION OF HEATER WITH A FOAM 'BIRD BUNG' INSTALLED IN AIR INTAKE.  THIS WOULD NOT ALLOW AIR PASSAGE OVER HEATER CAUSING IT TO OVERHEAT.  ACFT HEATER SYSTEM DOES HAVE OVERHEAT FUSE LOCATED FWD FUSE BELOW COCKPIT FLOOR THAT WILL SHUT DOWN HEATER TO PREVENT DAMAGE.  INSP OF ACFT OVERHEAT SYS REVEALED HEATER OVERHEAT FUSE BLK INCORRECTLY INSTALLED.  FUSE HOLDER NOT ORIGINAL EQUIP & WIRE H9-18 (FIG 7-27-3 OF MM). NOT CONNECTED.
